Continuous multilinear operators on C(K) spaces and polymeasures



Downloads per month over past year

Bombal Gordón, Fernando (2007) Continuous multilinear operators on C(K) spaces and polymeasures. Extracta Mathematicae, 22 (2). pp. 127-146. ISSN 0213-8743

[thumbnail of bombal82.pdf] PDF
Restringido a Repository staff only


Official URL:


This paper is a survey of the results of Bombal and I. Villanueva Díez [Funct. Approx. Comment. Math. 26 (1998), 117–126; Bombal, D. Pérez-García and Villanueva Díez [Q. J. Math. 55 (2004), no. 4, 441–450; and Pérez-García and Villanueva Díez [Ark. Mat. 42 (2004), no. 1, 153–171;
The results surveyed concern Riesz-type integral representations of continuous multilinear operators on C(K) -spaces by polymeasures.

Item Type:Article
Additional Information:

Proceedings of "Banach space theory: classical topics and new directions, Cáceres 2006". (Satellite conference of the World Congress ICM2006, Madrid 2006)

Uncontrolled Keywords:multilinear operators; polymeasures
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:20142
Deposited On:26 Feb 2013 18:50
Last Modified:07 Aug 2018 10:47

Origin of downloads

Repository Staff Only: item control page